MathSciNet Relay Station
MathSciNet bibliographic data
MR856290 01A65 (30-03)
Korevaar, J. Ludwig Bieberbach's conjecture and its proof by Louis de Branges. Amer. Math. Monthly 93 (1986), no. 7, 505–514.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement